# SDR USAA001493

- Difficulty date: September 11, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY 3 INCHES, BS 986.5, BL 0 AND RBL .35 INCHES.  INSTALLED T-CAP REPLACEMENT PER SRM 53-10-9.  CORROSION LEVEL 1.(M)
